J. Aust. Math. Soc.  77 (2004), 29-46
Wavelet decomposition of Calderón-Zygmund operators on function spaces

Ka-Sing Lau
  Department of Mathematics
  The Chinese University of Hong Kong
  Shatin, NT
  Hong Kong
  kslau@math.cuhk.edu.hk
and
Lixin Yan
  Department of Mathematics
  Zhongshan University
  Guangzhou, 510275
  P. R. China
  lixin@ics.mq.edu.au


Abstract
We make use of the Beylkin-Coifman-Rokhlin wavelet decomposition algorithm on the Calderón-Zygmund kernel to obtain some fine estimates on the operator and prove the $T(1)$ theorem on Besov and Triebel-Lizorkin spaces. This extends previous results of Frazier et al., and Han and Hofmann.
Download the article in PDF format (size 149 Kb)

TeXAdel Scientific Publishing ©  Australian MS